# SDR 01FDEA00117

- Difficulty date: February 13, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, UPPER CTR SECTION LWR CARGO COMPT LWR CHORD OF CTR CROSSBEAM BL 0 FROM BS 500 - 640 FOUND CORRODED.  *S/D*  REPLACED, REMOVED & FAB PER IAW BAC DRW SR 27-53-009, 727 SRM 51-30-2.
